# SDR COMA9720011

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703CA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC703
- System (JASC): 2701 · Control Column Section
- Part: Bearing
- Part number: CF585
- Condition: Worn
- Location: Rt Control Colum
- Part time: 17,522 hours
- Component: 2621352005
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF A.D. 97-02-02 PER S/B 227-27-041, THE COPILOT'S CONTROL COLUMN ROLLER BEARING FAILED THE TORQUE CHECK.  THE BEARING AND THE DOUBLER IT IS ATTACHED TO WERE REPLACED.
